# SDR USAA2012050100020

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 62,822 hours, 41,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS MISSING FROM SEAT 3AC.  MAINTENANCE INSTALLED LENS.
